# SDR AALA20161202020

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 56,312 hours, 13,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY POWER RESERVOIR PRESSURE BELOW LIMITS.  REMOVED AND REPLACED RESERVOIR ASSEMBLY IAW AMM 52-1130.  OPS CHECKED GOOD.
